A New Chebyshev Spectral-collocation Method for Solving a Class of One-dimensional Linear Parabolic Partial Integro-differential Equations

El–Baghdady, Galal I. and El–Azab, M. S. (2015) A New Chebyshev Spectral-collocation Method for Solving a Class of One-dimensional Linear Parabolic Partial Integro-differential Equations. British Journal of Mathematics & Computer Science, 6 (3). pp. 172-186. ISSN 22310851

[thumbnail of Baghdady632014BJMCS14353.pdf] Text
Baghdady632014BJMCS14353.pdf - Published Version

Download (1MB)

Abstract

In this work, the Chebyshev spectral-collocation method is applied to obtain approximate solution for some types of linear parabolic partial integro–differential equations (PPIDEs).
In the first approach, we convert our equation into two coupled Volterra integral equations of the second kind by using a proper transformation.
In the second approach, the integration in the resulting equations are approximated by replacing the integrand by its interpolating polynomials in terms of the Chebyshev polynomials instead of using the approximation by Gauss quadrature rules.
After approximation a linear algebraic system were raised, then it tested by the conditional number.
Finally, some numerical examples are included to illustrate the validity and applicability of the proposed technique.

Item Type: Article
Subjects: ScienceOpen Library > Mathematical Science
Depositing User: Managing Editor
Date Deposited: 20 Jun 2023 08:04
Last Modified: 26 Oct 2024 04:04
URI: http://scholar.researcherseuropeans.com/id/eprint/1486

Actions (login required)

View Item
View Item